# SDR MWEA98129

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 77013
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5911412
- Condition: Corroded
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER DOUBLERS WERE FOUND CORRODED AT FS 332 LONGERONS 30 AND 29L.  REMOVED DAMAGED DOUBLERS, FABRICATED REPLACEMENT DOUBLERS IAW PRINT 5911412, INSTALLED FABRICATED DOUBLERS IAW SRM 51-30.
